# SDR AALA202308256420

- Difficulty date: August 19, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AT ENVIRONMENTAL CONTROL SYSTEM ACCESS DOOR 192CR, LOWER WING BEAM FRAME WORN LOCATED AT BS 578, WL 155. REPAIRED PER SRM 57-10-13-2R.
